1
Department of Mathematics, Bharathidasan University, Tamilnadu, India
2
Department of Mathematics, St. Joseph's college, Tamilnadu, India
Abstract
In this paper, a parameter uniform numerical method based on Shishkin mesh is suggested to solve a system of second order singularly perturbed differential equations with a turning point exhibiting boundary layers. It is assumed that both equations have a turning point at the same point. An appropriate piecewise uniform mesh is considered and a classical finite difference scheme is applied on this mesh. An error estimate is derived by using supremum norm which is . Numerical examples are given to validate theoretical results.
Geetha, N. , Tamilselvan, A. and Christy Roja, J. S. (2016). Numerical method for a system of second order singularly perturbed turning point problems. Journal of Mathematical Modeling, 4(2), 211-232.
MLA
Geetha, N. , , Tamilselvan, A. , and Christy Roja, J. S. . "Numerical method for a system of second order singularly perturbed turning point problems", Journal of Mathematical Modeling, 4, 2, 2016, 211-232.
HARVARD
Geetha, N., Tamilselvan, A., Christy Roja, J. S. (2016). 'Numerical method for a system of second order singularly perturbed turning point problems', Journal of Mathematical Modeling, 4(2), pp. 211-232.
CHICAGO
N. Geetha , A. Tamilselvan and J. S. Christy Roja, "Numerical method for a system of second order singularly perturbed turning point problems," Journal of Mathematical Modeling, 4 2 (2016): 211-232,
VANCOUVER
Geetha, N., Tamilselvan, A., Christy Roja, J. S. Numerical method for a system of second order singularly perturbed turning point problems. Journal of Mathematical Modeling, 2016; 4(2): 211-232.